# SDR SIMA20150109003

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 26,450 hours, 22,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71134
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP & FLIGHT ATTENDANT SEAT EMER EXIT IDENTIFIER INOPERATIVE.  R & R NR 1 BATTERY PACK IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
